# SDR AWXA0000137

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65E807316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R-1 CUT-OUT, FWD LOWER DOOR FRAME CRACKED AT RADIUS.  REMOVED DAMAGED AREA.  FABRICATED ANGLE DOUBLER FROM (7075T6.071 QQA 250/13 R728060).  TREATED AND PRIMED IAW 737 SRM 51-10-2..  INSTALLED PARTS IAW 737 SRM 51-20-1 AND 737 SRM 53-40-3.
